Approximation for loss probability in finite queue fed by correlated arrivals of packets with variable length

Bara Kim, Jeongsim Kim, Chung Gu Kang

Research output: Contribution to journalArticle

Abstract

A discrete-time finite queue where an arriving packet of variable length occupied as many places in the buffer as its length was considered. An approximation for the loss probability was obtained which turned out to be a geometric function of the buffer size. Accuracy of the approximation was illustrated by some numerical examples.

Original languageEnglish
Pages (from-to)578-580
Number of pages3
JournalElectronics Letters
Volume39
Issue number6
DOIs
Publication statusPublished - 2003 Mar 20

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this